# SDR 07FDEA02567

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5397421621590
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A L C AT FR 61 SHEAR TIE CORRODED BETWEEN S52R AND S53R.  SHEAR TIE CORROSION OUT OF LIMITS IAW A310 SRM 53-10-00 TABLE 102.  REMOVED AND REPLACED SHEAR TIE IAW A310 SRM 51-72-10.
